# SDR AALA20110430DFW08

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 41,040 hours, 5,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 7 DOOR AFT EXIT SIGN HAS BULBS INOPERATIVE.  REPLACED LAMPS FOR LEFT NUMBER 7 AFT EXIT SIGN.  OPS CHECK NORMAL.
